# SDR SWAA2024010235923

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 8,713 hours, 4,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASH LIGHT LEFT OB POSITION SHOWS RED BATTERY INDICATION<[01] R&R FWD F/A L/H FLASHLIGHT BATTERY REF AMM 25-64-00. NEW EXP. DEC 2028. MEL 25-64-02A CLEARED. PLACARDS REMOVED.
